MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. PROAXIS SPINAL SURGERY TABLE (INT'L); OPERATING TABLE

MIZUHO ORTHOPEDIC SYSTEMS, INC. PROAXIS SPINAL SURGERY TABLE (INT'L); OPERATING TABLE
Model Number 5823-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Pressure Sore/Ulcer (2326)
Date of Event 02/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was positioned prone for scoliosis correction utilising the standard proaxis spine assembly (open frame/spars) configured with torso trolley, arm boards, chest/pelvic bolsters and leg support.All items were covered prior to the procedure with the recommended osi shear protect consumables to minimise risk of skin injury.Postoperatively, the client presented with redness/sore to left side of arm.Severity was minor.Length of case (up to 13 hours) could have been contributing factor.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Unable to determine if the patient had comorbidities that could have contributed to the problem.Advised the distributor to discuss the owner's manual positioning instructions with the customer.

Brand Name
PROAXIS SPINAL SURGERY TABLE (INT'L)
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city CA 94587 1234
MDR Report Key8357765
Report Number2921578-2019-00006
Device Sequence Number16678805
Product Code JEA
UDI-Device Identifier00842430106880
UDI-Public00842430106880
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5823-12
Device Catalogue Number5823-12
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2019
Supplement Date Received by Manufacturer04/02/2019
Initial Report FDA Received Date02/21/2019
Supplement Report FDA Received Date04/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;